# SDR DXTA2022081868320

- Difficulty date: September 8, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N305QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800088
- Aircraft time: 14,005 hours, 9,292 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30B425801
- Part serial: PCECG0241
- Condition: Defective
- Stage of operation: CR
- How discovered: L
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE ENGINE VIBRATION INDICATION: WHILE IN CRUISE FLIGHT (FL330).  RIGHT ENGINE BEGIN TO VIBRATE, ACCOMPANIED BY  MOMENTARY "ENGINE SHUDOWN" CAS MESSAGE IN CYAN.  POWER WAS REDUCED TO 60% N1 WHERE VIBRATION STOPPED.  ENGINE VIBRATION QRH WAS ACCOMPLSHED AND FLIGHT CONTINUED WITHOUT FURTHER INCIDENT.//CORRECTIVE ACTION//REMOVED AND REPLACED RIGHT HAND ENGINE DUE TO ENGINE VIBRATION. 

PN OFF: 30B4258-01
SN OFF: PCE-CG0241
